# SDR ASAA0741976

- Difficulty date: August 17, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 50,158 hours, 28,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6552878U102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN DOORWAY SILL CHORD CORRODED.  REPLACED WITH NEW PART PER SRM 51-40-02.
